# SDR CALA2021061400864

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 21,205 hours, 7,599 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: 143A3250
- Condition: Damaged
- Location: Rt Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CHIP ON R/H F/O STATIC PORT. ON AAR NR 99905151 BLENDED AREA @ R/H F/O STATIC PORT SKIN ZONE A ORIGINAL MAT 0.080, ALLOWABLE MAT 1055 0.003 MAT 1055 0.001, MAT REMAINING 0.079 FOUND TO BE WITHIN LIMITS IAW B737-900 SRM 53-30-01 TABLE 101. WORK ACCOMPLISHED BY V931821 AND AAR QC V890739
